Feb 25, 2010
Have been taking Isentress and Truvada for almost 2 months. From the beginning I experienced: Lightheadedness, dizziness, weakness, left arm pain when jogging, etc... My doctor doesn't seem alarmed, but I'm worried. When should this side effects go away? Is it safe for me to continue on this regimen?
Response from Dr. Henry
Those problems would usually be due to some condition other than your HIV regimen (which is fairly heart friendly). A thorough evaluation including cardiac assessment would be recommended to determine what could be a contributing factor for those symptoms. If nothing is found and the symptoms persist and are bothersome then one might consider switching your HIV meds to see if there is any improvement. KH
neurontin abruptly stopped
Getting pain on my neck
- What Are The Chances Of Getting HIV From Razors?
- Does HIV Cause Red Eyes?
- Pain In Penis After Having Sex During Period What Are The Chances Of HIV
- Painful Urination After Oral Sex On A Woman What Are The Chances Of HIV
- Can A Sexually Transmitted Disease Cause A Sore On Your Gums?
- Is It Possible To Have Sores On You Private Part Without It Being An Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.